Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Cover of the book
Tytuł książki

On decompositions of Hausdorff continua

Seria
Rozprawy Matematyczne tom/nr w serii: 170 wydano: 1980
Zawartość
Warianty tytułu
Abstrakty
EN
CONTENTS

Introduction................... 5
Preliminaries......................... 7
Chapter 1................................ 9
Chapter 2................................ 17
Chapter 3................................ 25
Additional remarks............... 28
References............................ 31
Słowa kluczowe
Tematy
Miejsce publikacji
Warszawa
Copyright
Seria
Rozprawy Matematyczne tom/nr w serii: 170
Liczba stron
33
Liczba rozdzia³ów
Opis fizyczny
Dissertationes Mathematicae, Tom CLXX
Daty
wydano
1980
Twórcy
Bibliografia
  • [1] P. S. Alexandrov, Über stetige Abbildungen kompakter Räume, Math. Ann. 96 (1927), pp. 555-571.
  • [2] R. D. Anderson, Concerning upper-semi-continuous collections of continua, Trans. Amer. Math. Soc. 67 (1949), pp. 451-460.
  • [3] R. D. Anderson, Atomic decomposition of continua, Duke Math. J. 23 (1956), pp. 507-514.
  • [4] R. W. Baer, P. Levi, Stetige Funktionen in topologishen Räumen, Math. Z. 34 (1932), pp. 110-130.
  • [5] R. H. Bing, Partially continuous decompositions, Proc. Amer. Mat. Soc. 6 (1955), pp. 124-133.
  • [6] R. H. Bing, Some monotone decompositions of acube, Ann. of Math. 61 (1955), pp. 279-288.
  • [7] R. H. Bing, Upper semicontinuous decompositions of $E^3$, ibid. 65 (1957), pp. 363-374.
  • [8] R. H. Bing, A decomposition of $E^3$ into points and tame arcs such that the decomposition space is topologically different from $E^3$, ibid. 65 (1957), pp. 484-500.
  • [9] J. J. Charatonik, Confluent mappings and unicoherence of continua, Fund. Math. 56 (1964), pp. 213-220.
  • [10] J. J. Charatonik, On fans, Dissertationes Math. (Rozprawy Mat.) 54 (1967).
  • [11] J. J. Charatonik, Fixed point property for monotone mappings of hereditarily stratified λ-dendroids, Bull. Acad. Polon. Sci., Sér. Sci. Math. Astronom. Phys. 16 (1968), pp. 931-936.
  • [12] J. J. Charatonik, On decompositions of λ-dendroids, Fund. Math. 67 (1950), pp. 15-30.
  • [13] J. J. Charatonik, An example of a monostratiform λ-dendroid, ibid. 67 (1970), pp. 75-87.
  • [14] J. J. Charatonik, Remarks on some class of continuous mappings of λ-dendroids, ibid. 67 (1970), pp. 337-344.
  • [15] J. J. Charatonik, Concerning the fixed point property for λ-dendroids, ibid. 69 (1970), pp. 55-62.
  • [16] J. J. Charatonik, Irreducible continua in monostratiform λ-dendroids, Bull. Acad. Polon. Sci., Sér. Sci. Math. Astronom. Phys. 19 (1971), pp. 365-367.
  • [17] J. J. Charatonik, On decompositions of continua, Fund. Math. 79 (1973), pp. 113-130.
  • [18] J. J. Charatonik, Some problems concerning monotone decompositions of continua, Coll. Math. Soc. Janos Bolyai, Keszthely 1972, Topics in Topology, pp. 145-154.
  • [19] H. Cook, A. Lelek, On the topology of curves IV, Fund. Math. 76 (1972), pp. 167-179.
  • [20] E. Dyer, Irreducibility of the sum of the elements of a continuous collection of continua, Duke Math. J. 20 (1953), pp. 589-592.
  • [21] R. Engelking, General topology, PWN, Warszawa 1977.
  • [22] R. W. FitzGerald, P. M. Swingle, Core decompositions of continua, Fund. Math. 61 (1967), pp. 33-50.
  • [23] G. R. Gordh, Jr., Monotone decompositions of irreducible Hausdorff continua, Pac. J. Math. 36 (1971), pp. 647-658.
  • [24] G. R. Gordh, Jr., On decompositions of smooth continua. Fund. Math. 75 (1972), pp. 51-60.
  • [25] I. Guintchev, Concerning decompositions of continua, ibid. 90 (1975), pp. 23-33.
  • [26] H. Hahn, Über irreduzible Kontinua, Sitzungsber. Akad. Wies. Wien, Math.-Nat. Klasse 130 (1921), pp. 217-250.
  • [27] О. H. Hamilton, Concerning the decomposition of continua, Lectures in Topology, University of Michigan Press, Ann Arbor, Michigan, 1941.
  • [28] M. E. Hamstrom, Concerning continuous collections of continuous curves, Proc. Amer. Math. Soc. 4 (1953), pp. 240-243.
  • [29] M. E. Hamstrom, Concerning the imbedding of upper semi-continuous collections of continua in continuous collection of continua, Amer. J. Math. 76 (1964), pp. 793-810.
  • [30] J. G. Hocking, G. S. Young, Topology, London 1961.
  • [31] С. Д. Илиадис, О классификации наследственно разложимых континуумов. Вестник Моск. Унив., Сер. Мат. (1974), No 6, pp. 60-65.
  • [32] Z. Janiszewski, Sur les continus irréductibles entre deux points. C. R. Acad. Soi. Paris 152 (1911), pp. 752-755.
  • [33] Z. Janiszewski, Sur les continus irréductibles entre deux points, J. École Polytech. 2e Serie 16 (1912), pp. 79-170.
  • [34] J. L. Kelley, A decomposition of compact continua and related theorems on fixed sets under continuous transformations, Proc. Nat. Acad. Sci. 26 (1940), pp. 764-768.
  • [35] J. R. Kline, Concerning the sum of two continua each irreducible between the same pair of points, Fund. Math. 7 (1925), pp. 314-322.
  • [36] B. Knaster, Sur les ensembles connexes irréductibles entre deux points, ibid. 10 (1927), pp. 277-297.
  • [37] B. Knaster, Un continu irréductible à décomposition continue en tranches, ibid. 25 (1935), pp. 568-577.
  • [38] K. Kuratowski, Théorie des continus irréductibles entre deux points I, ibid. 3 (1922), pp. 200-231.
  • [39] K. Kuratowski, Théorie des continus irréductibles entre deux points II, ibid. 10 (1927), pp! 225-275.
  • [40] K. Kuratowski, Sur les decompositions semi-continues d'espaces metriques compacts, ibid. 11 (1928), pp. 169-185.
  • [41] K. Kuratowski, Topology I, Warszawa 1966.
  • [42] K. Kuratowski, Topology II, Warszawa 1968.
  • [43] R. G. Lubben, Concerning the decomposition and amalgation of points, upper semi-continuous collections, and topological extensions, Trans. Amer. Math. Soc. 49 (1941), pp. 410-466.
  • [44] L. Lum, A quasi order characterization of smooth continua, Рас. J. Math. 53 (1974), pp. 495-500.
  • [45] L. Lum, Weakly smooth continua, Trans. Amer. Math. Soc. 214 (1975), pp. 153-167.
  • [46] T. Maćkowiak, On some examples of monostratic λ-dendroids, Fund. Math. 87 (1975), pp. 79-88.
  • [47] T. Maćkowiak, On decompositions of hereditarily smooth continua, Fund. Math. 94 (1977), pp. 25-33.
  • [48] W. S. Mahavier, Upper semi-continuous decompositions of irreducible continua. Fund. Math. 60 (1967), pp. 53-57.
  • [49] W. S. Mahavier, Atomic mappings of irreducible Hausdorff continua, ibid. 69 (1970), pp. 147-151.
  • [50] L. F. McAuley, An atomic decomposition of continua into aposyndetic continua. Trans. Amer. Math. Soc. 88 (1958), pp. 1-11.
  • [51] E. Michael, Bi-quotient maps and cartesian products of quotient maps, Ann. Inst. Fourier, Grenoble, 18 (1968), pp. 287-302.
  • [52] H. C. Miller, On unicoherent continua, Trans. Amer. Math. Soc. 69 (1950), pp. 179-194.
  • [53] L. Mohler, On locally homeomorphic image of irreducible continua, Colloq. Math. 22 (1970), pp. 69-73.
  • [54] E. E. Moise, A theorem on monotone interior transformation, Bull. Amer. Math. Soc. 55 (1949), pp. 810-811.
  • [55] R. L. Moore, Concerning upper semi-continuous collections of continua, Trans. Amer. Math. Soc. 27 (1925), pp. 416-428.
  • [56] R. L. Moore, Concerning upper semi-continuous collections, Monatsh. Math. Phys. 36 (1929), pp. 81-88.
  • [57] В. И. Пономарев, О замкнутых отображениях. Успехи Мат. Наук 14 (1959), вып. 4, pp. 203-206.
  • [58] Z. M. Rakowski, On a class of continua, Bull. Acad. Polon. Sci., Sér. Sci. Math. Astr. et Phys. 23 (1975), pp. 61-68.
  • [59] Z. M. Rakowski, On decompositions of compact Hausdorff spaces, ibid. 23 (1975), pp. 1089-1091.
  • [60] Z. M. Rakowski, Decompositions of continua and fixed point property, ibid. 24 (1976), pp. 253-255.
  • [61] Z. M. Rakowski, Monotone decompositions of continua, Fund. Math. 94 (1977), pp. 155-163.
  • [62] Z. M. Rakowski, Concerning decompositions of continua, Fund. Math. 100 (1978), pp. 239-246.
  • [63] J. H. Roberts, On a problem of C. Kuratowski concerning upper semi-continuous collections, Fund. Math. 14 (1929), pp. 66-102.
  • [64] M. J. Russell, Monotone decompositions of continua irreducible about a finite set, ibid. 72 (1971), pp. 255-264.
  • [65] M. E. Shanks, Monotone decompositions of continua, Amer. J. Math. 67 (1965), pp. 99-108.
  • [66] W. R. Smythe, Jr., A theorem on upper semi-continuous decomposition, Duke Math. J. 22 (1955), pp. 485-495.
  • [67] P. Szymański, La somme de deux continue irréductibles, Fund. Math. 11 (1928), pp. 1-14.
  • [68] E. S. Thomas, Jr., Monotone decompositions of irreducible continua. Dissertationes Math. (Rozprawy Mat.) 50 (1966).
  • [69] L. Vietoris, Stetige Mengen, Monatsh. Math. Phys. 31 (1921) pp. 173-204.
  • [70] E. J. Vought, Jr., Monotone decompositions of continua into generalized arcs and simple closed curves, Fund. Math. 80 (1973), pp. 213-220.
  • [71] E. J. Vought, Jr., Monotone decompositions into trees of Hausdorff continua irreducible about a finite subset, Рас. J. Math. 54 (1974), pp. 253-261.
  • [72] E. J. Vought, Jr., On decompositions of hereditarily unicoherent continua, Fund. Math. 102 (1979), pp. 73-79.
  • [73] E. J. Vought, Jr., Monotone decompositions of Hausdorff continua, Proc. Amer. Math. Soc. 56 (1976), pp. 371-376.
  • [74] G. T. Whyburn, Analytic topology, Providence, 1942.
  • [75] R. L. Wilder, Decompositions of compact metric spaces, Amer. J. Math. 63 (1941), pp. 601-697.
  • [76] W. A. Wilson, On the structure of a continuum, limited and irreducible between two points, ibid. 48 (1926), pp. 147-168.
  • [77] W. A. Wilson, On upper semi-continuous decompositions of compact continua, ibid. 54 (1932), pp. 377-386.
  • [78] L. Zoretti, La notion de ligne, Ann. École Normale 26 (1909), pp. 485-497.
Języki publikacji
EN
Uwagi
Identyfikator YADDA
bwmeta1.element.zamlynska-a6c5d1a7-387b-4b8d-8911-972aee3e4ba6
Identyfikatory
ISBN
83-01-01106-8
ISSN
0012-3862
Kolekcja
DML-PL
Zawartość książki

rozwiń roczniki

JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.